# SDR AALA201708219040

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 50,011 hours, 20,490 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AFT FUEL PUMP PRESSURE LIGHT CAME ON DURING CRUISE AT FL230. TURNED PUMP OFF ACCORDING TO PROCEDURES.  FUEL QUANTITY 5.0 SMOOTH AIR.  ACCOMPLISHED FAULT ISOLATION TEST OF THE LEFT AFT FUEL PUMP PER FIM 28-22-00-810-803.  OPERATIONAL CHECK GOOD.
